# SDR IPXA2024052660130

- Difficulty date: May 20, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 59,547 hours, 9,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP TRACK #4 DAMAGED VERIFIED MOVEABLE FLAP TRACK FAIRING REMOVAL AND FLAP RETRACTION NECESSARY TO ACCESS BLENDED AREAS REQUIRING CAD PLATING. INBOARD FAIRING OF LEFT INBOARD FLAP.  OPEN
